Andrei Korobeinikov
Andrei Korobeinikov
Email verificata su crm.cat
TitoloCitata daAnno
Global properties of basic virus dynamics models
A Korobeinikov
Bulletin of Mathematical Biology 66 (4), 879-883, 2004
3762004
Global properties of infectious disease models with nonlinear incidence
A Korobeinikov
Bulletin of Mathematical Biology 69 (6), 1871-1886, 2007
2712007
Lyapunov Functions and Global Stability for SIR and SIRS Epidemiological Models with Non-Linear Transmission
A Korobeinikov
Bulletin of Mathematical biology 68 (3), 615, 2006
2632006
Lyapunov functions and global stability for SIR, SIRS, and SIS epidemiological models
A Korobeinikov, GC Wake
Applied Mathematics Letters 15 (8), 955-960, 2002
2612002
A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence
A Korobeinikov, PK Maini
2602004
Non-linear incidence and stability of infectious disease models
A Korobeinikov, PK Maini
Mathematical medicine and biology: a journal of the IMA 22 (2), 113-128, 2005
2252005
Lyapunov functions and global properties for SEIR and SEIS epidemic models
A Korobeinikov
Mathematical medicine and biology: a journal of the IMA 21 (2), 75-83, 2004
2022004
A Lyapunov function for Leslie-Gower predator-prey models
A Korobeinikov
Applied Mathematics Letters 14 (6), 697-699, 2001
1482001
Global Properties of SIR and SEIR Epidemic Models witháMultiple Parallel Infectious Stages
A Korobeinikov
Bulletin of mathematical biology 71 (1), 75-83, 2009
822009
Global asymptotic properties of virus dynamics models with dose-dependent parasite reproduction and virulence and non-linear incidence rate
A Korobeinikov
Mathematical Medicine and Biology: a journal of the IMA 26 (3), 225-239, 2009
812009
Dynamics of tuberculosis: the effect of direct observation therapy strategy (DOTS) in Nigeria
D Okuonghae, A Korobeinikov
Mathematical modelling of natural phenomena 2 (1), 113-128, 2007
512007
Stability of ecosystem: global properties of a general predator–prey model
A Korobeinikov
Mathematical medicine and biology: a journal of the IMA 26 (4), 309-321, 2009
462009
Lyapunov functions for SIR and SIRS epidemic models
SM O’Regan, TC Kelly, A Korobeinikov, MJA O’Callaghan, AV Pokrovskii
Applied mathematics letters 23 (4), 446-448, 2010
452010
Prevention of avian influenza epidemic: What policy should we choose?
S Iwami, Y Takeuchi, A Korobeinikov, X Liu
Journal of theoretical biology 252 (4), 732-741, 2008
432008
Lyapunov functions and global stability for SIR and SEIR models with age-dependent susceptibility
AV Melnik, A Korobeinikov
Math. Biosci. Eng 10 (2), 369-378, 2013
422013
Global properties of the three-dimensional predator-prey Lotka-Volterra systems
A Korobeinikov, GC Wake
Advances in Decision Sciences 3 (2), 155-162, 1999
371999
HIV evolution and progression of the infection to AIDS
G Huang, Y Takeuchi, A Korobeinikov
Journal of theoretical biology 307, 149-159, 2012
312012
A continuous strain-space model of viral evolution within a host
A Korobeinikov, C Dempsey
Centre de Recerca MatemÓtica, 2012
262012
Memory effects in population dynamics: spread of infectious disease as a case study
A Pimenov, TC Kelly, A Korobeinikov, MJA O’Callaghan, AV Pokrovskii, ...
Mathematical Modelling of Natural Phenomena 7 (3), 204-226, 2012
252012
Global stability of a population dynamics model with inhibition and negative feedback
C Vargas-De-Leˇon, A Korobeinikov
Mathematical medicine and biology: a journal of the IMA 30 (1), 65-72, 2013
232013
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20